Imperial College London

Professor Richard Thomas FRS

Faculty of Natural SciencesDepartment of Mathematics

Royal Society Research Professor (Pure Mathematics)



richard.thomas Website




659Huxley BuildingSouth Kensington Campus





This is the homepage for Professor Richard Thomas FRS of the Department of Mathematics, Imperial College London.

His research interests include algebraic geometry, mirror symmetry and Calabi-Yau manifolds, moduli problems and invariants derived from them.

Richard Thomas' personal webpage can be found at



Thomas R, Feyzbakhsh S, 2023, Rank r DT theory from rank 0, Duke Mathematical Journal, ISSN:0012-7094

Thomas R, Oh J, 2023, Counting sheaves on Calabi-Yau 4-folds, I, Duke Mathematical Journal, Vol:172, ISSN:0012-7094, Pages:1333-1409

Feyzbakhsh S, Thomas R, 2023, Curve counting and S-duality, épijournal De Géométrie Algébrique, Vol:7, ISSN:2491-6765, Pages:1-25

Feyzbakhsh S, Thomas RP, 2023, Rank r DT theory from rank 1, Journal of the American Mathematical Society, Vol:36, ISSN:0894-0347, Pages:795-826

Tanaka Y, Thomas RP, 2020, Vafa-Witten invariants for projective surfaces I: stable case, Journal of Algebraic Geometry, Vol:29, ISSN:1534-7486, Pages:603-668

More Publications